Advances in Difference Equations
Volume 2004 (2004), Issue 2, Pages 93-109
On the existence and uniqueness of solutions to boundary value problems on time scales
1Department of Mathematics, Baylor University, Waco, TX 76798-7328, USA
2Department of Mathematics, University of Nebraska-Lincoln, Lincoln, NE 68588-0323, USA
3School of Mathematics, The University of New South Wales, Sydney, NSW 2052, Australia
Received 13 August 2003; Revised 11 February 2004
Copyright © 2004 Johnny Henderson et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
This work formulates existence, uniqueness, and
uniqueness-implies-existence theorems for solutions to two-point
vector boundary value problems on time scales. The methods used
include maximum principles, a priori bounds on solutions, and the
nonlinear alternative of Leray-Schauder.